Alert archive / Georgia / Freeze Warnings in 2020

Freeze Warning 3, NWS Atlanta, GA

November 1, 202020 counties in Georgia

NWS Atlanta, GA issued this freeze warning at Nov 1, 2020, 2:54 AM EST for 20 counties in Georgia. It took effect at Nov 2, 2020, 1:00 AM EST. It was in force for 8 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Nov 1, 2020, 2:54 AM EST (07:54 UTC)
In effect from
Nov 2, 2020, 1:00 AM EST
Expired
Nov 2, 2020, 9:00 AM EST
In force
8 hr
Issued by
NWS Atlanta, GA

Counties Bartow County, GA, Catoosa County, GA, Chattooga County, GA, Cherokee County, GA, Dade County, GA, Dawson County, GA, Fannin County, GA, Floyd County, GA, Gilmer County, GA, Gordon County, GA, Haralson County, GA, Lumpkin County, GA, Murray County, GA, Pickens County, GA, Polk County, GA, Towns County, GA, Union County, GA, Walker County, GA, White County, GA, Whitfield County, GA

The radar

The Atlanta radar (KFFC), 133 km from the middle of the area, began a volume at 08:00 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 7.9 hours before the alert went out and 133 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 00:00Z on 2020-11-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 00:00Z on 2020-11-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 118 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1007 m above ground
0-6 km bulk shear
36 kt
0-1 km storm-relative helicity
118 m²/s²
0-3 km storm-relative helicity
279 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

173 
WWUS72 KFFC 010754
NPWFFC

URGENT - WEATHER MESSAGE
National Weather Service Peachtree City GA
254 AM EST Sun Nov 1 2020

GAZ005>009-015-016-011600-
/O.UPG.KFFC.FZ.A.0002.201102T0600Z-201102T1400Z/
/O.NEW.KFFC.FZ.W.0003.201102T0600Z-201102T1400Z/
Murray-Fannin-Gilmer-Union-Towns-Lumpkin-White-
Including the cities of Dahlonega and Cleveland
254 AM EST Sun Nov 1 2020

...FREEZE WARNING IN EFFECT FROM 1 AM TO 9 AM EST MONDAY...

* WHAT...Sub-freezing temperatures as low as 28 expected.

* WHERE...Murray, Fannin, Gilmer, Union, Towns, Lumpkin and 
  White Counties.

* WHEN...From 1 AM to 9 AM EST Monday.

* IMPACTS...Frost and freeze conditions will damage agricultural 
  and other sensitive vegetation.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take steps now to protect tender plants from the cold. To prevent
freezing and possible bursting of outdoor water pipes they should
be wrapped, drained, or allowed to drip slowly. Those that have
in-ground sprinkler systems should drain them and cover above-
ground pipes to protect them from freezing.

&&

$$

GAZ001>004-011>014-019>021-030-041-011600-
/O.NEW.KFFC.FZ.W.0003.201102T0600Z-201102T1400Z/
Dade-Walker-Catoosa-Whitfield-Chattooga-Gordon-Pickens-Dawson-
Floyd-Bartow-Cherokee-Polk-Haralson-
Including the cities of Calhoun, Rome, and Cartersville
254 AM EST Sun Nov 1 2020

...FREEZE WARNING IN EFFECT FROM 1 AM TO 9 AM EST MONDAY...

* WHAT...Sub-freezing temperatures as low as 30 expected.

* WHERE...Portions of north central and northwest Georgia.

* WHEN...From 1 AM to 9 AM EST Monday.

* IMPACTS...Frost and freeze conditions will impact agricultural
  and other sensitive vegetation.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take steps now to protect tender plants from the cold. To prevent
freezing and possible bursting of outdoor water pipes they should
be wrapped, drained, or allowed to drip slowly. Those that have
in-ground sprinkler systems should drain them and cover above-
ground pipes to protect them from freezing.

&&

$$
6 follow-up statements
339 
WWUS72 KFFC 011541
NPWFFC

URGENT - WEATHER MESSAGE
National Weather Service Peachtree City GA
1041 AM EST Sun Nov 1 2020

GAZ001>009-011>016-019>021-030-041-020400-
/O.CON.KFFC.FZ.W.0003.201102T0600Z-201102T1400Z/
Dade-Walker-Catoosa-Whitfield-Murray-Fannin-Gilmer-Union-Towns-
Chattooga-Gordon-Pickens-Dawson-Lumpkin-White-Floyd-Bartow-
Cherokee-Polk-Haralson-
Including the cities of Calhoun, Dahlonega, Cleveland, Rome, 
and Cartersville
1041 AM EST Sun Nov 1 2020

...FREEZE WARNING REMAINS IN EFFECT FROM 1 AM TO 9 AM EST
MONDAY...

* WHAT...Sub-freezing temperatures as low as 30 expected with
  upper 20s expected in the higher elevations of the northeast 
  Georgia mountains.

* WHERE...Portions of north central and northwest Georgia.

* WHEN...From 1 AM to 9 AM EST Monday.

* IMPACTS...Frost and freeze conditions will impact agricultural 
  and other sensitive vegetation.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take steps now to protect tender plants from the cold. To prevent
freezing and possible bursting of outdoor water pipes they should
be wrapped, drained, or allowed to drip slowly. Those that have
in-ground sprinkler systems should drain them and cover above-
ground pipes to protect them from freezing.

&&

$$
021 
WWUS72 KFFC 011911
NPWFFC

URGENT - WEATHER MESSAGE
National Weather Service Peachtree City GA
211 PM EST Sun Nov 1 2020

GAZ005>009-013>016-020315-
/O.NEW.KFFC.WI.Y.0010.201102T0000Z-201102T1200Z/
/O.CON.KFFC.FZ.W.0003.201102T0600Z-201102T1400Z/
Murray-Fannin-Gilmer-Union-Towns-Pickens-Dawson-Lumpkin-White-
Including the cities of Dahlonega and Cleveland
211 PM EST Sun Nov 1 2020

...WIND ADVISORY IN EFFECT FROM 7 PM THIS EVENING TO 7 AM EST
MONDAY...
...FREEZE WARNING REMAINS IN EFFECT FROM 1 AM TO 9 AM EST
MONDAY...

* WHAT...For the Freeze Warning, sub-freezing temperatures as 
  low as 28 expected. For the Wind Advisory, northwest winds 10 
  to 20 mph with gusts up to 35 mph expected.

* WHERE...Murray, Fannin, Gilmer, Union, Towns, Pickens, Dawson, 
  Lumpkin and White Counties.

* WHEN...For the Freeze Warning, from 1 AM to 9 AM EST Monday. 
  For the Wind Advisory, from 7 PM this evening to 7 AM EST 
  Monday.

* IMPACTS...Gusty winds could blow around unsecured objects. Tree
  limbs could be blown down and a few power outages may result.
  Frost and freeze conditions will kill crops and other sensitive
  vegetation. 


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

Take steps now to protect tender plants from the cold. To prevent
freezing and possible bursting of outdoor water pipes they should
be wrapped, drained, or allowed to drip slowly. Those that have
in-ground sprinkler systems should drain them and cover above-
ground pipes to protect them from freezing.

&&

$$

GAZ001>004-011-012-019>021-030-041-020315-
/O.CON.KFFC.FZ.W.0003.201102T0600Z-201102T1400Z/
Dade-Walker-Catoosa-Whitfield-Chattooga-Gordon-Floyd-Bartow-
Cherokee-Polk-Haralson-
Including the cities of Calhoun, Rome, and Cartersville
211 PM EST Sun Nov 1 2020

...FREEZE WARNING REMAINS IN EFFECT FROM 1 AM TO 9 AM EST
MONDAY...

* WHAT...Sub-freezing temperatures as low as 31 expected.

* WHERE...Portions of north central and northwest Georgia.

* WHEN...From 1 AM to 9 AM EST Monday.

* IMPACTS...Frost and freeze conditions will kill crops and  
  other sensitive vegetation. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take steps now to protect tender plants from the cold. To prevent
freezing and possible bursting of outdoor water pipes they should
be wrapped, drained, or allowed to drip slowly. Those that have
in-ground sprinkler systems should drain them and cover above-
ground pipes to protect them from freezing.

&&

$$
218 
WWUS72 KFFC 012144
NPWFFC

URGENT - WEATHER MESSAGE
National Weather Service Peachtree City GA
444 PM EST Sun Nov 1 2020

GAZ005>009-013>016-020545-
/O.CON.KFFC.FZ.W.0003.201102T0600Z-201102T1400Z/
/O.CON.KFFC.WI.Y.0010.201102T0000Z-201102T1200Z/
Murray-Fannin-Gilmer-Union-Towns-Pickens-Dawson-Lumpkin-White-
Including the cities of Dahlonega and Cleveland
444 PM EST Sun Nov 1 2020

...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST MONDAY...
...FREEZE WARNING REMAINS IN EFFECT FROM 1 AM TO 9 AM EST
MONDAY...

* WHAT...For the Freeze Warning, sub-freezing temperatures as low
  as 28 expected. For the Wind Advisory, northwest winds of 15 to
  25 mph with gusts around 35 mph expected, mainly at elevations
  above 2000 feet.

* WHERE...Murray, Fannin, Pickens, Gilmer, Lumpkin, Dawson, 
  Union, Towns and White Counties.

* WHEN...For the Freeze Warning, from 1 AM to 9 AM EST Monday. 
  For the Wind Advisory, until 7 AM EST Monday.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result. Frost and freeze conditions will kill crops, other 
  sensitive vegetation and possibly damage unprotected outdoor 
  plumbing.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

Take steps now to protect tender plants from the cold. To prevent
freezing and possible bursting of outdoor water pipes they should
be wrapped, drained, or allowed to drip slowly. Those that have
in-ground sprinkler systems should drain them and cover above-
ground pipes to protect them from freezing.

&&

$$

GAZ001>004-011-012-019>021-030-041-020545-
/O.CON.KFFC.FZ.W.0003.201102T0600Z-201102T1400Z/
Dade-Walker-Catoosa-Whitfield-Chattooga-Gordon-Floyd-Bartow-
Cherokee-Polk-Haralson-
Including the cities of Calhoun, Rome, and Cartersville
444 PM EST Sun Nov 1 2020

...FREEZE WARNING REMAINS IN EFFECT FROM 1 AM TO 9 AM EST
MONDAY...

* WHAT...Sub-freezing temperatures as low as 31 expected.

* WHERE...Portions of north central and northwest Georgia.

* WHEN...From 1 AM to 9 AM EST Monday.

* IMPACTS...Frost and freeze conditions will kill crops, other 
  sensitive vegetation and possibly damage unprotected outdoor 
  plumbing.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take steps now to protect tender plants from the cold. To prevent
freezing and possible bursting of outdoor water pipes they should
be wrapped, drained, or allowed to drip slowly. Those that have
in-ground sprinkler systems should drain them and cover above-
ground pipes to protect them from freezing.

&&

$$
370 
WWUS72 KFFC 020111
NPWFFC

URGENT - WEATHER MESSAGE
National Weather Service Peachtree City GA
811 PM EST Sun Nov 1 2020

GAZ005>009-013>016-020915-
/O.CON.KFFC.FZ.W.0003.201102T0600Z-201102T1400Z/
/O.CON.KFFC.WI.Y.0010.000000T0000Z-201102T1200Z/
Murray-Fannin-Gilmer-Union-Towns-Pickens-Dawson-Lumpkin-White-
Including the cities of Dahlonega and Cleveland
811 PM EST Sun Nov 1 2020

...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST MONDAY...
...FREEZE WARNING REMAINS IN EFFECT FROM 1 AM TO 9 AM EST
MONDAY...

* WHAT...For the Freeze Warning, sub-freezing temperatures as low
  as 28 expected. For the Wind Advisory, northwest winds of 15 to
  25 mph with gusts around 35 mph expected, mainly at elevations
  above 2000 feet.

* WHERE...Murray, Fannin, Pickens, Gilmer, Lumpkin, Dawson, 
  Union, Towns and White Counties.

* WHEN...For the Freeze Warning, from 1 AM to 9 AM EST Monday. 
  For the Wind Advisory, until 7 AM EST Monday.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result. Frost and freeze conditions will kill crops, other 
  sensitive vegetation and possibly damage unprotected outdoor 
  plumbing.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

Take steps now to protect tender plants from the cold. To prevent
freezing and possible bursting of outdoor water pipes they should
be wrapped, drained, or allowed to drip slowly. Those that have
in-ground sprinkler systems should drain them and cover above-
ground pipes to protect them from freezing.

&&

$$

GAZ001>004-011-012-019>021-030-041-020915-
/O.CON.KFFC.FZ.W.0003.201102T0600Z-201102T1400Z/
Dade-Walker-Catoosa-Whitfield-Chattooga-Gordon-Floyd-Bartow-
Cherokee-Polk-Haralson-
Including the cities of Calhoun, Rome, and Cartersville
811 PM EST Sun Nov 1 2020

...FREEZE WARNING REMAINS IN EFFECT FROM 1 AM TO 9 AM EST
MONDAY...

* WHAT...Sub-freezing temperatures as low as 31 expected.

* WHERE...Portions of north central and northwest Georgia.

* WHEN...From 1 AM to 9 AM EST Monday.

* IMPACTS...Frost and freeze conditions will kill crops, other 
  sensitive vegetation and possibly damage unprotected outdoor 
  plumbing.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take steps now to protect tender plants from the cold. To prevent
freezing and possible bursting of outdoor water pipes they should
be wrapped, drained, or allowed to drip slowly. Those that have
in-ground sprinkler systems should drain them and cover above-
ground pipes to protect them from freezing.

&&

$$
825 
WWUS72 KFFC 020914
NPWFFC

URGENT - WEATHER MESSAGE
National Weather Service Peachtree City GA
414 AM EST Mon Nov 2 2020

GAZ005>009-013>016-021400-
/O.CON.KFFC.FZ.W.0003.000000T0000Z-201102T1400Z/
/O.CON.KFFC.WI.Y.0010.000000T0000Z-201102T1200Z/
Murray-Fannin-Gilmer-Union-Towns-Pickens-Dawson-Lumpkin-White-
Including the cities of Dahlonega and Cleveland
414 AM EST Mon Nov 2 2020

...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM EST THIS MORNING...
...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST THIS MORNING...

* WHAT...For the Freeze Warning, sub-freezing temperatures as 
  low as 28 expected. For the Wind Advisory, northwest winds of 
  15 to 25 mph with gusts around 35 mph expected, mainly at 
  elevations above 2000 feet.

* WHERE...Murray, Fannin, Pickens, Gilmer, Lumpkin, Dawson, 
  Union, Towns and White Counties.

* WHEN...For the Freeze Warning, until 9 AM EST Monday. For the 
  Wind Advisory, until 7 AM EST Monday.

* IMPACTS...Gusty winds could blow around unsecured objects. Tree
  limbs could be blown down and a few power outages may result.
  Frost and freeze conditions will kill crops, other sensitive
  vegetation and possibly damage unprotected outdoor plumbing.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

Take steps now to protect tender plants from the cold. To prevent
freezing and possible bursting of outdoor water pipes they should
be wrapped, drained, or allowed to drip slowly. Those that have
in-ground sprinkler systems should drain them and cover above-
ground pipes to protect them from freezing.

&&

$$

GAZ001>004-011-012-019>021-030-041-021400-
/O.CON.KFFC.FZ.W.0003.000000T0000Z-201102T1400Z/
Dade-Walker-Catoosa-Whitfield-Chattooga-Gordon-Floyd-Bartow-
Cherokee-Polk-Haralson-
Including the cities of Calhoun, Rome, and Cartersville
414 AM EST Mon Nov 2 2020

...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM EST THIS MORNING...

* WHAT...Sub-freezing temperatures as low as 31 expected.

* WHERE...Portions of north central and northwest Georgia.

* WHEN...From 1 AM to 9 AM EST Monday.

* IMPACTS...Frost and freeze conditions will kill crops, other 
  sensitive vegetation and possibly damage unprotected outdoor 
  plumbing.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take steps now to protect tender plants from the cold. To prevent
freezing and possible bursting of outdoor water pipes they should
be wrapped, drained, or allowed to drip slowly. Those that have
in-ground sprinkler systems should drain them and cover above-
ground pipes to protect them from freezing.

&&

$$
160 
WWUS72 KFFC 021353
NPWFFC

URGENT - WEATHER MESSAGE
National Weather Service Peachtree City GA
853 AM EST Mon Nov 2 2020

GAZ001>009-011>016-019>021-030-041-021500-
/O.EXP.KFFC.FZ.W.0003.000000T0000Z-201102T1400Z/
Dade-Walker-Catoosa-Whitfield-Murray-Fannin-Gilmer-Union-Towns-
Chattooga-Gordon-Pickens-Dawson-Lumpkin-White-Floyd-Bartow-
Cherokee-Polk-Haralson-
Including the cities of Calhoun, Dahlonega, Cleveland, Rome, 
and Cartersville
853 AM EST Mon Nov 2 2020

...FREEZE WARNING WILL EXPIRE AT 9 AM EST THIS MORNING...

Temperatures are warming above freezing this morning and the
Freeze Warning will be allowed to expire at 9 AM.

$$

What forecasters said that day

The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this freeze warning went out at Oct 31, 7:28 PM EDT, 8 hours 26 minutes earlier.

Area forecast discussion, Oct 31, 7:28 PM EDT, 8 hours 26 minutes before
Area Forecast Discussion
National Weather Service Peachtree City GA
728 PM EDT Sat Oct 31 2020

.UPDATE...
Made a few tweaks to the forecast grids for the overnight period.
18Z forecast soundings show patchy drizzle is possible. Have also
updated the pops according to the latest hi-res models.
Temperatures look good for now, even with the bkn cloud cover
moving in sooner than anticipated. Will take another look later
tonight in case additional adjustments are needed.

&&

.PREV DISCUSSION... /Issued 328 PM EDT Sat Oct 31 2020/

SHORT TERM /Tonight through Sunday Night/...

A trough just off the GA/SC coast will persist through much of
Sunday...combined with an easterly low level flow. Atlantic
moisture will continue to advect into north and central GA through
the night...as seen by increasing clouds on satellite. Isolated
to scattered showers are possible in the upslope flow and low pops
have been continued for mainly the eastern side of the forecast
area later tonight into early Sunday. Westerly flow aloft will
transition to a broad eastern trough through Sunday. This will
push a cold front into GA Sunday afternoon and evening. This front
will usher in gusty winds and colder air. Overnight lows will
drop into the upper 20s across northeast GA by Monday
morning...ranging in the 30s to around 40 elsewhere. A Freeze
Watch has been issued for northeast GA late Sunday night through
early Monday.

41

LONG TERM /Monday through Saturday/...

By Monday morning cold front should be well into the Gulf of Mexico
bringing through the core of the surface high and cold air behind it
over us. Subsidence under the high will bring ample sunshine which
should bring temperatures back into the mid 50s to low 60s across
the area with the exception of some of the mountains in the far
northeast which may remain in the 40s. One more chilly night, though
not quite as chilly as the previous, before the slow warm up begins.

Beyond Monday, broad 200 mb ridge over the CONUS flattens out with
jet becoming broad and zonal over the far north. Surface high moves
off the east coast bringing a more easterly flow off the Atlantic
for several days to CWA, which will allow some heat and moisture to
slowly return to the Southeast as the cold air mass that pushed well
into the GoM and Atlantic modifies. Underneath this jet a positive
tropopause PV anomaly and associated 500mb shortwave off the SW
CONUS will move into the central plains by midweek and over the CWA
by the end. This system will have little in the way of any
baroclinic zones to interact with as it moves through the CONUS
thanks to the aforementioned return, so no surface based
cyclogenesis expected to help kick up any organized precipitation at
this time, though some moisture return will be possible going into
the weekend that could drive some precipitation, though not enough
confidence to add anything into the forecast yet. Generally going
with model blends for everything with little adjustment, given
steady-state nature of the pattern and only small disagreement among
various guidance.

Beyond Friday of next week, everyone is going to look away from the
tropics and pretend that we see nothing in the GFS model and
hopefully it will go away. Sound good? Sounds good.

Lusk

&&

.AVIATION...
00Z Update...
MVFR clouds have already begun to develop this evening around
ATL. IFR cigs possible overnight along with some patchy/areas of
drizzle. Hi-res models are progging some patchy light rain. East
winds for most of the night may try and go light/vrb right around
12Z. FROPA expected right around then and a switch to the NW is
expected with winds becoming gusty in the afternoon and skies
clearing.

//ATL Confidence...00Z Update...
Med confidence all elements.

NListemaa

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          51  69  36  59 /  40  20   0   0
Atlanta         53  67  36  56 /  20  10   0   0
Blairsville     45  61  28  51 /  40  20   0   0
Cartersville    52  67  34  55 /  20  10   0   0
Columbus        56  73  40  62 /  10  10   0   0
Gainesville     50  65  35  56 /  40  20   0   0
Macon           54  74  39  63 /  30  20   0   0
Rome            52  68  34  57 /  20  10   0   0
Peachtree City  52  69  36  57 /  20  10   0   0
Vidalia         59  74  42  62 /  40  30   0   0

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
Freeze Watch from late Sunday night through Monday morning for
the following zones: Fannin...Gilmer...Lumpkin...Murray...
Towns...Union...White.

&&

SHORT TERM...NListemaa
LONG TERM....Lusk
AVIATION...NListemaa
Hazardous weather outlook, Oct 31, 11:46 AM EDT, 16 hours 8 minutes before
Hazardous Weather Outlook
National Weather Service Peachtree City GA
1146 AM EDT Sat Oct 31 2020

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-011600-
Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa-
Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta-
Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel-
Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene-
Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson-
Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon-
Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray-
Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach-
Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton-
Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs-
Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren-
Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes-
Wilkinson-
1146 AM EDT Sat Oct 31 2020

This Hazardous Weather Outlook is for portions of North and Central Georgia.

.DAY ONE...This Afternoon and Tonight...

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Sunday through Friday...

No hazardous weather is expected at this time.

A strong cold front will bring some of the coldest air of the
season to the area for Monday and Tuesday mornings. The far
northeast mountains could see sub-freezing temperatures both
mornings, while other parts of north and central Georgia could
experience frost concerns.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected through tonight.

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 1, 2:11 PM ESTWind AdvisoryFFCDawson, Fannin, Gilmer, Lumpkin, Murray, Pickens and 3 more17 hr

Nearby

Freeze Warnings in Georgia, 2020Every freeze warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.